# SDR SWAA2020110420109

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STA 294 TO STA 332 RBL 60 WL 208.1, FLOOR SUPPORT HAS CORROSION.  DOT 56-10 ON DOT 56-10.  REPLACED CORRODED FLOOR SUPPORT ANGLE AT STA 294 & STA 332 RBL 60 WL 208.1, AS PER B737-700 SRM 51-40-02-0G-0.
